# SDR TWAA9613201

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Part number: 895312
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGW - DURING CRUISE THE APU FIREWARNING LIGHT ILLUMINATED AND BELL SOUNDED WITH APU SHUTDOWN.  REMOVED AND REPLACED APU DOOR FIREWARNING LOOP, MFG P/N 895312, AND THE FIRE BOTTLE, MFG P/N 34505501M.  OPERATIONAL CHECK NORMAL.  (M)
